# SDR 98FDEA00480

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-221
- Aircraft serial: 260
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 224TS05Y
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

98-0188  STA-IND - AFTER T/O LANDING GEAR WOULD NOT RETRACT UNLOCK AND GREEN DIAMONDS ON ALL 6 INDICATORS.  BOTH SYS 1 AND SYS 2 ON POSITION DETECTOR SWITCH TRIED MULTIPLE TIMES.  REMOVED AND REPLACED LAND GEAR CONTROL HANDLE MODULE PER M/M 32-30.  PERFORMED GEAR SWING 8 CYCLES, 4 ON SYS 1 AND 4 ON SYS 2.  OPS CHECK GOOD RII REQUIRED RII NR 0859 16.
